%0 Journal Article
	%A Mohammad Taghi Darvishi and  Mohammad Najafi
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 55, 2011
	%T Some Exact Solutions of the (2+1)-Dimensional Breaking Soliton Equation using the Three-wave Method
	%U https://publications.waset.org/pdf/12525
	%V 55
	%X This paper considers the (2+1)-dimensional breaking soliton equation in its bilinear form. Some exact solutions to this equation are explicitly derived by the idea of three-wave solution method with the assistance of Maple. We can see that the new idea is very simple and straightforward.

	%P 1031 - 1034